Ask Health Experts and Get Answers to Your Health Question ASAP
Unfortunately, the diagnosis of type 2 diabetes is made by 2 random glucoses greater than 200. Therefor, you do have diabetes.
You are urinating a lot because the high sugars make your body produce more urine, and can cause dehydration if they stay high.
You need to see your doctor and be put on medication like metformin. In the meantime, drink a lot of water (despite your urination) and stay away from sugar, pasta, rice and bread.
I know I have type 2 diabetes and usually when I check my levels it is normal
But recently it has been high even after I take my medication what is going on within my system
Sorry, I misread your question.
If your sugars are normally well controlled and now, on the same medication, they are much higher, it usually means that you are developing an infection (assuming your diet hasn't changed). When you get an infection, your cortisol levels rise which make your sugars elevate. These sugars make you urinate more (as I mentioned in my last response), but you may be developing a urinary tract infection.
It is also possible that your medications are losing their effectiveness, which can happen, but I think it is more likely an infection somewhere.
See your doctor and get a full exam with bloodwork, urine analysis, and make sure he looks at your feet because an infection there is common in diabetic.
Urinary tract infections aren't classically "contagious", but it tells you that she was exposed to a bacteria that you may have been similarly exposed to. I think you definately need to see your doctor tomorrow to get evaluated for a UTI.
I'd appreciate it if you would click ACCEPT so I can get credit for my time spent with you. Thanks and good luck.